# SDR FDEA201107262950

- Difficulty date: July 26, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N717FD
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 361
- Aircraft time: 37,996 hours, 36,158 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A57110340206
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN LT SIDE FRAME 40 TOP MOST TENSION BOLT HOLE 'A'.  FOUND DAMAGED DURING HIGH FREQUENCY EDDY CURRENT OPEN HOLE INSPECTION.  FRAME REPAIRED AS PER EA 6-5710-143620 PART 1.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REV112.
